# SDR 03069324

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During maintenance/inspection emergency light strip inoperative fwd end.  Maintenance personnel resecured fwd emergency light connectors.  Ops ck'd good.  Aircraft returned to service.
